# SDR DXTA200702445

- Difficulty date: September 3, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 6,228 hours, 3,809 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT PAC TEMPERATURE IS UNCONTROLLABLE AND PRODUCES A BURNING / SULFUR TYPE ODOR.    TROUBLESHOT SYSTEM.  FOUND ACM AND TEMPERATURE CONTROL VALVES INOP.  TEMP. CONTROL VALVE REMOVED PN 27241287-10, SN 10AT77.  INSTALLED O/H PN 27241287, SN 4AR32.  ACM REMOVED AND INSTALLED IAW CE750 MM CHAPTER 21-51-00   OPERATIONS CHECK GOOD.  TEMP CONTROL VALVE REMOVAL AND INSTALLATION IAW CE750 MM CHAPTER 21-61-00.  OPS CHECK GOOD.  NO FURTHER DEFECTS AT THIS TIME.
